On tangential star products for the coadjoint Poisson structure
UNSPECIFIED (1996) On tangential star products for the coadjoint Poisson structure. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 180 (1). pp. 99-108. ISSN 0010-3616Full text not available from this repository.
We derive necessary conditions on a Lie algebra from the existence of a star product on a neighbourhood of the origin in the dual of the Lie algebra for the coadjoint Poisson structure which is both differential and tangential to all the coadjoint orbits. In particular we show that when the Lie algebra is semisimple there are no differential and tangential star products on any neighbourhood of the origin in the dual of its Lie algebra.
|Item Type:||Journal Article|
|Subjects:||Q Science > QC Physics|
|Journal or Publication Title:||COMMUNICATIONS IN MATHEMATICAL PHYSICS|
|Number of Pages:||10|
|Page Range:||pp. 99-108|
Actions (login required)